# SDR AALA201810229014

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 53,603 hours, 30,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR WAS EXTREMELY DIFFICULT TO ARM AND THE ARMED INDICATOR LIGHT SOMETIMES DOES NOT INDICATE AS ARMED.  THE AIRCRAFT WAS GROUNDED.  FOUND THE L1 DOOR EMERGENCY SLIDE GIRT BAR OUT OF POSITION. REMOVED, REINSTALLED AND LASED THE GIRT BAR IAW JC 26L0025011. DOOR NOW ARMS AND DISARMS CORRECTLY. OK FOR SERVICE.
